Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 854967, 15 pages
http://dx.doi.org/10.1155/2014/854967
Research Article

A Simple Time Domain Collocation Method to Precisely Search for the Periodic Orbits of Satellite Relative Motion

National Key Laboratory of Aerospace Flight Dynamics, Northwestern Polytechnical University, Xi’an 710072, China

Received 1 May 2014; Revised 10 July 2014; Accepted 13 August 2014; Published 25 September 2014

Academic Editor: Vivian Martins Gomes

Copyright © 2014 Xiaokui Yue et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. H. Clohessy and R. S. Wiltshire, “Terminal guidance system for satellite rendezvous,” Journal of the Aerospace Sciences, vol. 27, pp. 653–658, 1960. View at Google Scholar
  2. J. Tschauner and P. Hempel, “Optimale Beschleunigeungs programme fur das Rendezvous-Manover,” Astronautica Acta, vol. 10, no. 5-6, pp. 296–307, 1964. View at Google Scholar
  3. R. G. Melton, “Time-explicit representation of relative motion between elliptical orbits,” Journal of Guidance, Control, and Dynamics, vol. 23, no. 4, pp. 604–610, 2000. View at Publisher · View at Google Scholar · View at Scopus
  4. R. A. Broucke, “Solution of the elliptic rendezvous problem with the time as independent variable,” Journal of Guidance, Control, and Dynamics, vol. 26, no. 4, pp. 615–621, 2003. View at Publisher · View at Google Scholar · View at Scopus
  5. G. Inalhan, M. Tillerson, and J. P. How, “Relative dynamics and control of spacecraft formations in eccentric orbits,” Journal of Guidance, Control, and Dynamics, vol. 25, no. 1, pp. 48–59, 2002. View at Publisher · View at Google Scholar · View at Scopus
  6. D. F. Lawden, Optimal Trajectories for Space Navigation, Butterworths, London, UK, 1963. View at MathSciNet
  7. T. Carter and M. Humi, “Fuel-optimal rendezvous near a point in general keplerian orbit,” Journal of Guidance, Control, and Dynamics, vol. 10, no. 6, pp. 567–573, 1987. View at Publisher · View at Google Scholar · View at Scopus
  8. T. E. Carter, “New form for the optimal rendezvous equations near a Keplerian orbit,” Journal of Guidance, Control, and Dynamics, vol. 13, no. 1, pp. 183–186, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. E. A. Euler and Y. Shulman, “Second-order solution to the elliptic rendezvous problem,” AIAA Journal, vol. 5, no. 5, pp. 1033–1035, 1967. View at Google Scholar
  10. G. Xu and D. Wang, “Nonlinear dynamic equations of satellite relative motion around an oblate earth,” Journal of Guidance, Control, and Dynamics, vol. 31, no. 5, pp. 1521–1524, 2008. View at Publisher · View at Google Scholar · View at Scopus
  11. H. Dai, M. Schnoor, and S. N. Atluri, “A simple collocation scheme for obtaining the periodic solutions of the duffing equation, and its equivalence to the high dimensional harmonic balance method: subharmonic oscillations,” Computer Modeling in Engineering and Sciences, vol. 84, no. 5, pp. 459–497, 2012. View at Google Scholar · View at Scopus
  12. H. Dai, X. Yue, J. Yuan, and S. N. Atluri, “A time domain collocation method for studying the aeroelasticity of a two dimensional airfoil with a structural nonlinearity,” Journal of Computational Physics, vol. 270, pp. 214–237, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  13. X. Yue, H. Dai, and C. Liu, “Optimal scale polynomial interpolation technique for obtaining periodic solutions to the Duffing oscillator,” Nonlinear Dynamics, vol. 77, no. 4, pp. 1455–1468, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  14. H. Dai, X. Yue, and J. Yuan, “A time domain collocation method for obtaining the third superharmonic solutions to the Duffing oscillator,” Nonlinear Dynamics, vol. 73, no. 1-2, pp. 593–609, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. W. Wang, J. Yuan, Y. Zhao, Z. Chen, and C. Chen, “Fourier series approximations to J2-bounded equatorial orbits,” Mathematical Problems in Engineering, vol. 2014, Article ID 568318, 8 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  16. N. J. Kasdin and P. Gurfil, “Hamiltonian modelling of relative motion,” Annals of the New York Academy of Sciences, vol. 1017, pp. 138–157, 2004. View at Publisher · View at Google Scholar · View at Scopus
  17. H. Schaub and K. T. Alfriend, “J2 invariant relative orbits for spacecraft formations,” Celestial Mechanics and Dynamical Astronomy, vol. 79, no. 2, pp. 77–95, 2001. View at Publisher · View at Google Scholar · View at Scopus
  18. C. Liu and S. N. Atluri, “A globally optimal iterative algorithm using the best descent vector x˙=λ[αF+BTF], with the critical value αc , for solving a system of nonlinear algebraic equations F(x)=0,” Computer Modeling in Engineering and Sciences, vol. 84, no. 6, pp. 575–601, 2012. View at Google Scholar · View at Scopus
  19. F. L. Lewis, Optimal Control, John Wiley & Sons, New York, NY, USA, 1986.